Skip to Content

Does actos cause leg cramps?

Responses (2)

Anonymous 6 Jul 2010

hi,
It mentions but not specific enough of what you have "Muscle pain" and "Swelling in ankles or legs", but nothing came up as leg cramps.

ALWAYS BETTER SAFE THAN SORRY CONTACT YOUR DOCTOR

Actos Side Effects:

The most common side effects of Actos are:

Headache
Sweet smelling breath
Increased hunger/thirst
Sweating
Dry mouth
Cough

Tell your doctor if the following common side effects associated with Actos treatment are severe or do not go away:

Cold symptoms
Headache
Muscle pain
Tooth/mouth pain
Sore throat
Sweet breath

Some other side effects may result from the use of Actos. Patients should call their doctor immediately if they experience any of the following:

Nausea
Vomiting
Loss of appetite
Sleepiness
Dark urine
Jaundice (yellowing) of the skin or eyes
Blurred/lost vision
Swelling in ankles or legs
Trouble breathing
Unusual weight gain

I hope this help.from a caring individual

Anonymous 6 Jul 2010

it does cause swelling of the hands, ankles, or feet.
Ithink swelling may cause some cramping
Call your Doctor as Maso suggested please
They will know more

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions